Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 606890, 6 pages
http://dx.doi.org/10.1155/2014/606890
Research Article

Compatible Deductive Systems of Pulexes

Department of Mathematics, Shahid Bahonar University of Kerman, Kerman, Iran

Received 7 February 2014; Accepted 2 May 2014; Published 19 May 2014

Academic Editor: Aloys Krieg

Copyright © 2014 Shokoofeh Ghorbani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of (compatible) deductive system of a pulex is defined and some properties of deductive systems are investigated. We also define a congruence relation on a pulex and show that there is a bijective correspondence between the compatible deductive systems and the congruence relations. We define the quotient algebra induced by a compatible deductive system and study its properties.